Jump to content

HPPD and VDUs


Your symptoms and computers/TV etc.  

4 members have voted

  1. 1. Does your symptoms aggravates by VDUs

    • Yes, only a brief session will make symptoms aggravated.
      0
    • Yes, but only while doing long sessions and/or a specific VUD
      2
    • No, not at all
      2


Recommended Posts

The computer is the worst. Its kinda sad because i produce music but can barely sit more then an hour. TV depends on the size and distance. A 40" inch 3-4 meters away is ok but if it would be a 47" on the same distance causes issues. I believe it all has to do with the need of more panning or the periphial view getting too much input. Worst is a 3D cinema movie. Its not worth it, not by far. Weird is that now when my meds are working and i can focus on the text thats no longer jumping up and down, i can read heavy litterature in school without anything going on at all.

Link to comment
Share on other sites

I've also noticed that certain music makes me feel kinda bad, especially trance since i pumped that during my hppd-trip...

me too man, i cant listen to uk bass or deep house anymore. IE. mosca, night slugs, cant do it. burial too, which is a shame as he was my favourite producer

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.